# SDR SIMA20141029005

- Difficulty date: October 29, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 25,057 hours, 20,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEADING EDGE EMER LIGHT INOPERATIVE.  R & R BULB IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
